Adverse drug reactions that have lead to presentations at Hornsby Ku-ring-gai Hospital

Adverse drug reactions that have lead to presentations at Hornsby Ku-ring-gai Hospital

These adverse drug reactions have been the reason for admission to ED:

Insulin - insulin induced hypoglycaemia requiring admission
Heparin - heparin induced thrombocytopenia requiring fondaparinux
Pregabalin + codeine phosphate - pregabalin induced dizziness, ataxia & headache
Chemotherapy - chemotherapy induced febrile neutropenia
Amoxycillin - antibiotic induced anaphylaxis (prior allergic reaction to cephalexin)

These adverse drug reactions have been the reason for admission to ED and have been collated by the HKH Quality Use of Medicines Committee, the governing body responsible for medication use at Hornsby Hospital, initiated by Cathie Richards, Director of Pharmacy HKH.

For more information, please contact the Primary Health Care Integration Unit at NSML on 9477 8700 or email PHCIU_team@nsml.com.au

You can view more information on Quality Use of Medicines here.